Saturday, April 3, 2010

Fluid Retention

Oh my goodness the fluid retention is actually HURTING. I can't take this anymore. What am I supposed to do about this? My calves are huge, my wedding ring is barely fitting now and I just look like a freaking balloon.

3 comments:

imgeha said...

Dana

Maybe you need a different beta blocker? I have nothing like that, just a little tightening in my fingers. It shouldn't be that bad. There are many different beta blockers - if one doesn't suit your doctor should try another.

My two cents

Nicola

Birdlady said...

I called the doctor last week sometime and he's out for like 2-3 weeks due to a family emergency.

The fill-in doctor doesn't sound too promising either. They were supposed to call me back today and I heard nothing. The nurse just kept telling me to go to the ER if I was symptomatic...I had to explain to her that if I went the ER every single time I was symptomatic with POTS that I'd have to rent a room there. She could not understand what POTS even was! /sigh I don't see myself getting any help until my doctor gets back and that won't be until the end of this month (at least). Hopefully everything is okay with him/family!

Birdlady said...

Well the office got back to me and said to do nothing/change nothing. Can you believe that bullshit?